# SDR 96ZZZM215

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND FUSELAGE FRAME CRACKED RIGHT SIDE WL 280.6, STATION 689.  INSTALLED REPAIR PER ARA 9471 AND TWA STANDARD PRACTICES.
